# SDR ASAA1058467

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,455 hours, 1,925 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11403
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 6,449 hours, 1,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL340 DUCT PRESSURE SPLIT: RIGHT = 44 PSI LEFT 16 PSI ALL OTHER INDICATIONS WERE NORMAL NOTE: ON DESCENT AS POWER DECREASED THRU 70 PERCENT NI1 THE NEEDLES MATCHED IF POWER INCREASED THRU 72 PERCENT N1 THE NEEDLE SPLIT AT LOW ALTITUDE (10 000 & BELOW) NEEDLES MATCHED AT ALL POWER SETTINGS.  REPLACED ENG 1 PRECOOLER VALVE PER AMM 36 12 01 PB401.  REPLACED PRECOOLER CONTROL VALVE PER AMM36 12 03 PB401.  REPLACED BLEED AIR REGULATOR PER AMM 36 11 03 PB401D.  REPLACED HIGH STAGE VALVE PER AMM 36 11 06 PB 401.  LEAK CHECKED BLEED AIR SYSTEM USING APU AIR PER AMM 36 11 00 700 802, NO LEAKS NOTED.  PERFORMED REPAIR CONFIRMATION TEST PER FIM TASK 36 10 00 810 803.  RAN ENGINES AT 80 PERCENT N1 SYSTEM OPS GOOD.  NO SPLIT NOTED.  VERIFICATION FLIGHT SUCCESSFUL.
